# SDR AALA20111222TUL20

- Difficulty date: December 9, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 68,156 hours, 35,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED AT STATION 1015 INBOARD OF SEAT TRACK NUMBER 6.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-16.
